MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BONE CLEANING TIP; APPARATUS, AUTOTRANSFUSION

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP BONE CLEANING TIP; APPARATUS, AUTOTRANSFUSION
Catalog Number 0210010000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 21 malfunction events in which the device had a component detach.- 6 events had the problem identified during a non-clinical procedure; there was no patient involvement.- 15 events had the problem identified before clinical use/exposure; there was no patient involvement.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 21 events were reported for this quarter.Product return status 5 devices were received.11 devices were not available for evaluation.5 device investigation types have not yet been determined.Additional information 21 devices were labeled for single-use.21 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Supplemental rationale corrected data: b5, h6, h11 21 events weres previously reported during the reporting quarter; however, 21 events were reported in error.0 previously reported events are included in this follow-up record.
 
Event or Problem Description
This report summarizes 0 malfunction events in which the device had a component detach.

Brand Name
BONE CLEANING TIP
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
*   00615
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key21207545
Report Number3015967359-2025-00308
Device Sequence Number11773808
Product Code CAC
UDI-Device Identifier04546540144164
UDI-Public04546540144164
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0210010000
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer12/31/2024
Initial Report FDA Received Date01/22/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown